# SDR GTIA9900916

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FS 211 R61 WEB AT 1.5 INCH LIGHTNING HOLE IS CRACKED AND HAS CORROSION THATS OUT OF LIMITS PER N/RW25.  CUSP HAS BEEN REPLACED PER SRM 53-05-00 FIG 55 FASTENERS INSTALLATION PER SRM 51-30-2 AND SRM 51-30-5.  (M)
